MathSciNet Relay Station
MathSciNet bibliographic data
MR1880763 (2003a:94026) 94A20 (41A15)
Sun, Wenchang; Zhou, Xingwei Average sampling in spline subspaces. Appl. Math. Lett. 15 (2002), no. 2, 233–237.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement